# SDR SIMA20121102011

- Difficulty date: November 2, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 19,728 hours, 16,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BEAM IN GALLEY AREA HAS CORROSION AT FR 23.   REPAIRED BEAM IAW EO EM-53MR-2035.
